# SDR ALGA2012052501

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N883AL
- Make and model: Skrsky S76C
- Aircraft serial: 760677
- Aircraft time: 3,636 hours, 2,417 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 3,706 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE, NR 2 ENGINE OIL PRESSURE DROPPED TO LOWER SIDE OF GREEN RANGE. THE ACFT IS RETURNING TO DEPARTURE NR 2 ENGINE OIL PRESSURE FLUCTUATING BETWEEN 27 AND 30 PSI IN THE CAUTION RANGE. ENGINE WAS MANUALLY SECURED. ENGINE CHANGED QUARANTINED FOR EVALUATION.
